Tokyo Journal of Mathematics

Homeomorphisms with the Pseudo Orbit Tracing Property of the Cantor Set

Masahito DATEYAMA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 06, Number 2 (1983), 287-290.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270213870

Digital Object Identifier
doi:10.3836/tjm/1270213870

Mathematical Reviews number (MathSciNet)
MR732083

Zentralblatt MATH identifier
0533.58019

Citation

DATEYAMA, Masahito. Homeomorphisms with the Pseudo Orbit Tracing Property of the Cantor Set. Tokyo J. of Math. 06 (1983), no. 2, 287--290. doi:10.3836/tjm/1270213870. https://projecteuclid.org/euclid.tjm/1270213870


Export citation